Spatial distribution characteristics of geographic linear density coefficient in Qinba Mountain area based on geomorphic regionalization

ZHANG Shan, ZHA Xiaochun, LIU Kaiyun

PDF(2815 KB)
Welcome to visit Journal of Shaanxi Normal University(Natural Science Edition)!
Journal of Shaanxi Normal University(Natural Science Edition) ›› 2020, Vol. 48 ›› Issue (1) : 32-39.

Spatial distribution characteristics of geographic linear density coefficient in Qinba Mountain area based on geomorphic regionalization

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2020, 48(1): 32-39

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(2815 KB)

Accesses

Citation

Detail

Sections
Recommended

/